# SDR AALA202301231567

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737823
- Aircraft serial: 44488
- Aircraft time: 3,532 hours, 1,266 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Part number: 912410400
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN ELECTRIC TRIM FAILED AT 5000 FEET. EMERGENCY DECLARED; FLIGHT RETURNED TO MIA LANDING SAFELY. REMOVED AND REPLACED MAIN TRIM ARM RELAY R1193 (AALA202301232322) AND STAB TRIM CONTROL RELAY R64 (AALA202301231567) PER WDM 27-41-12. REPLACED STAB TRIM MOTOR M1659 PER AMM 27-41-71 (AALA202301235481). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. ACCOMPLISHED SATISFACTORY FUNCTIONAL CHECK FLIGHT.
